Nonlinear Evolution Equations of Soboley-Galpern Type.
Mathematische Zeitschrift, Tome 151 (1976), pp. 219-234
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1976__151_172445,
author = {Bui An Ton},
title = {Nonlinear {Evolution} {Equations} of {Soboley-Galpern} {Type.}},
journal = {Mathematische Zeitschrift},
pages = {219--234},
year = {1976},
volume = {151},
zbl = {0324.34061},
url = {http://geodesic.mathdoc.fr/item/MZ_1976__151_172445/}
}
Bui An Ton. Nonlinear Evolution Equations of Soboley-Galpern Type.. Mathematische Zeitschrift, Tome 151 (1976), pp. 219-234. http://geodesic.mathdoc.fr/item/MZ_1976__151_172445/